# SDR DALA2023012600673

- Difficulty date: October 18, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 2456800) AS PART OF CONVERION OF FORMER AIRCRAFT ACCOMPLISH VA 97737 REV IR IN CONJUNCTION WITH AA2560-01569-01B. ACCOMPLISHED VA 97737MA REV B IN CONJUNCTION WITH JOB CARD 2560-01569-01B.
